Gamboa, J. M. (1987) Some New Results On Ordered Fields. Journal Of Algebra, 110 (1). pp. 1-12. ISSN 0021-8693
|URL||Tipo de URL|
The author shows there is a non-Archimedean ordering of the field R(x, y), where x and y are algebraically independent over K, for which the identity is the only order-preserving automorphism.
The author proves the partly known result that the following statements about an ordered field K are equivalent: (1) each polynomial in K[x] satisfies the intermediate value theorem; (2) if f 2 K[x] and a < b, then f takes on its maximum value at some c 2 [a, b]; (3) K is real closed.
A (not necessarily ordered) field K is said to have the extension property if each automorphism of K(x), where x is transcendental over K, is an extension of an automorphism of K.
The author gives sufficient conditions for a field to have the the extension property. For example, a field has the extension property if, for some fixed integer n greater than two, each polynomial xn−ax−1, a 2 K, has a root in K.
|Tipo de documento:||Artículo|
|Palabras clave:||real closed fields; automorphism of rational function field; non- archimedean ordered field; EP fields|
|Materias:||Ciencias > Matemáticas > Topología|
|Depositado:||01 Jun 2012 10:52|
|Última Modificación:||02 Mar 2016 15:09|
Descargas en el último año
Sólo personal del repositorio: página de control del artículo